# SDR SIMA20140316002

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 35,641 hours, 32,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT GALLEY CABIN PARTITION WALL.  SECURED ELEC CONNECTOR FOR EXIT IDENTIFIER SIGN AT GALLEY, CABIN PARTITION IAW AMM 33-50-13 STEP I 3 B.  OPERATIONS CHECKED GOOD.
